# SDR ASOA20140131019

- Difficulty date: January 31, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 30,557 hours, 17,511 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 22,479 hours, 13,629 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN NR 2 ENGINE LOW OIL PRESSURE, ACFT DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE R & R NR 4 GENERATOR GARLOCK SEAL, OPS AND LEAK TESTED WITH NO DEFECTS, ACFT APPROVED FOR RETURN TO SERVICE.  ON REPOSITION FLIGHT, CREW REPORTED THAT THE NR 2 ENGINE LOST OIL AT 1QT PER 5 MINUTES, WHEN LEVEL REACHED 5QTS CREW RAN QRH AND SHUTDOWN ENGINE. ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NR 4 GENERATOR TO BE DAMAGING THE GARLOCK SEAL.  MAINTENANCE R & R THE NR 4 GENERATOR AND AFFECTED GARLOCK SEAL, OPS AND LEAK CHECKED WITH NO DEFECTS NOTED, AND ACFT APPROVED FOR RETURN TO SERVICE.
